# SDR DALA2021010400039

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 6,354 hours, 2,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Girt Bar Prox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OR GIRT BAR PROXIMITY SENSOR COVER DAMAGE/LITTLE GREEN MAN SYMBOL IN THE BOTTOM LEFT CORNER OF DOOR 1R KEEPS COMING OF THE WALL/INTERIOR.  CORRECTIVE ACTION: FOUND EXIT SIGN LOOSE LITTLE GREEN MAN SIGN SECURED SAME.
